# SDR DALA2014092905298

- Difficulty date: February 8, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 31,205 hours, 16,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A FOUR INCH DENT .072" DEEP JUST FWD OF L1 DOOR FWD LWR CORNER BS 683 BETWEEN STRINGERS 20 - 21L.  BLENDED AREA ON AND AROUND THE DENT. DAMAGE CONTAINED NO CRACKS.
